# SDR IPXA2015060489810

- Difficulty date: May 13, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB72642
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING LOWER MLG TRUNNION SUPPORT DOUBLER HAS CORROSION ON AFT END.  ACCOMPLISHED BLEND REPAIR ON RT WING LOWER MLG TRUNNION SUPPORT DOUBLER IAW VT-SAA 011-5730-01-A5830, REV I/R AND EO 5720-57667-A.
